I call it the ZONE! It is not unusual for me to be at a meeting, driving, or even talking with friends at the table or family to zone out just for a few seconds. Someone could yell my name several times and I want hear them because my body is there but my mind is somewhere else in a daze. It is real dangerous when I drive. I have almost hit someone or I snap out of it and it takes me a few seconds to realize where I am. I am also very tired at times and can’t hardly keep my eyes open. The doctor gave me Nuvigil to take everyday. Let me tell you, I no longer space out while driving and I can stay awake while driving. Nuvigil makes me alert and i have fewer ZONE out periods. I don’t feel as if I am in a daze. I forgot to take it last week because the pharmacy forgot to fill it and did not tell me. You have to understand that I take so many meds, that It is hard to keep up with the ones I fill and the ones the pharmacies hold until the insurance kicks in. By that time, I forget that I order it. So, in other words, I did not take my Nuvigile for the first part of July. I couldn’t figure out why I felt so in a daze all the time. It just dawn on me yesterday while I was driving that I did not put it in my pill carrier. I called the pharmacy and found out that I had not order it for the month of July. My doctor that I was going to see yesterday had a sample and I took it. OH MY GOSH! The light came on!!!I was able to concentrate and to drive home. So, if you have this problem, you might want to ask your rhematologist about taking Nuvigil or Provigil. They both are the same type of drug.
Hmmm, Def. Been IN THE ZONE here quite a few times from all of the pain & fatigue and general tiredness of feeling sick all the time…It really makes your mind wiped out & makes ya feel like “how nuch more can we take”, BUT we also are so STRONG, cause everyone of us gets up & goes about life…We are warriors, I truly mean that, so if we need to “Zone” for a bit, then so be it…just be careful w/ the meds and if anyone notices a real problem that can be dangerous then def. discuss it w/ the doctor , Stay home and rest when it gets too bad,also sometimes feeling like that is your bodies way of telling you it doesn’t like the meds. you are putting into it…Ask the doc/pharmacist definatley if that is “normal”… driving isn’t a good idea when feeling like that, we do however also feel so tired, from being Sick and Tired ,of being Sick and Tired…That is what I say…Be careful though & Hang In There My Friends! Keep on Smiling! Suzie :0)
I took Provigil for a short time for the fatigue. It did work very well. I do have trouble with concentration or lack of.
Thank you for sharing this Kim, it is great that you are gettign the benefits from this drug. I may need it at some stage, so thanks again for sharing your positive experience.
Thank you for this. I can fall asleep knitting and that is really annoying and often find myself very sleepy at other times when I am reasonably well rested.